# SDR SWAA2014120934880

- Difficulty date: November 30, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 50,460 hours, 29,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CRACKED AT INBD POSITION RBL 45.5, FWD TRACK HOLE, INBD FLANGE FWD & AFT HOLE.  REPAIRED SEAT TRACK IAW EA.
